# SDR ASAA0210059

- Difficulty date: March 12, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS ON THE SEAT PALLET 4-2 WILLNOT EXTINGUISH.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER THEN LIGHTS OPERATED NORMAL.  (M)
